Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had bleeding and large clot discharge. Taking birth control. Had miscarriage earlier. Cause?

I am currently on birth control and not expecting to get my period for another week and a half. However, I do get the odd break through bleeding (usually light) if I am a little late taking a pill, but yesterday I encountered a strange situation...I felt a little crampy throughout the day and then suddenly felt a gushing feeling. I went to the washroom and found that my pad was saturated with blood and felt an saw a very large clot like thing hit the bowl. It did not seem to be just a period clot. However I watched for more bleeding but it faded quickly and by this morning there is none. Could this have been a miscarriage or is there something more I should be concerned about? I did have a miscarriage a few years ago, but I knew I was pregnant at the time and was in the hospital when it happened and had to have a D and C afterwards.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for using HCM
As you are on birth control pills and your expected date was one and half week later, chances of pregnancy is very minimal. You can get one UPT test done just for confirmation.
Your bleeding could be due to hormonal changes, please do take your pills regularly in a fixed time. This would help to solve your irregular break through bleeding.

Have a good health.

Dr. Vidya
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor